# SDR EIA2000261

- Difficulty date: September 16, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN FOUND DENT AT BS 1776-1780, STRINGER 32R TO 34R.  DENT MARKS AREA OF SKIN TRIMMED AS PER SRM 53-30-03 FIG 1.  SKIN REPAIRED PER SRM 53-30-03 FIG 1 AT BS 1770-1780, STRIGNER 32R TO 34R.  (M)
